1 doctor weighed in:

I started lovan 3 days ago only half dose once a day my tummy hurts and i'm worried it may affect my pancreas as i suffered with pancreatitis last yr?

1 doctor weighed in
Dr. Robert Kwok
Pediatrics

In brief: Doctor can evaluate

There are too many possible reasons for a tummy ache in a person, and most people get a tummy ache occasionally.
An evaluation by a primary care doctor can help decide it one's tummy ache is related to a new medication, or is due to some other cause.

In brief: Doctor can evaluate

There are too many possible reasons for a tummy ache in a person, and most people get a tummy ache occasionally.
An evaluation by a primary care doctor can help decide it one's tummy ache is related to a new medication, or is due to some other cause.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Crystal Twynham
Board Certified, Surgery
30 years in practice
939K people helped
Continue
108,000 doctors available
Read more answers from doctors